# SDR DALA2019121217250

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 66,895 hours, 24,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6702, L/P 6399249) 2L DOOR SLIDE STAYED ON AFTER DISARMING. CORRECTIVE ACTION: CLEANED GIRT BAR AND PROX SWITCHES. ADJUSTED FWD PROX SWITCH PER B757 AMM 25-66-11.
